×

zbMATH — the first resource for mathematics

The dependence of uniform estimates of oscillating integrals on the amplitude. (English. Russian original) Zbl 0699.58020
Russ. Math. Surv. 44, No. 5, 198-200 (1989); translation from Usp. Mat. Nauk 44, No. 5(269), 163-164 (1989).
An oscillating integral I(\(\tau\),f,\(\phi)\) is considered (here f: \({\mathbb{R}}^ n\to {\mathbb{R}}\) is phase of corang 2 and \(\phi\) is amplitude. A uniform estimate is given for having a possibility to find some new majorants for Maslov’s canonical operator in a neighborhood of caustic. Similar estimates are found for area and volume.
MSC:
58C99 Calculus on manifolds; nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI